# SDR ASOA201703073009

- Difficulty date: March 7, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 30,083 hours, 18,195 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14526789008
- Condition: Corroded
- Location: Frame 59
- Part time: 30,083 hours, 18,195 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AROUND ANCHOR NUT AT FRAME 59.  REPAIRED THE FLOORBEAM.  DOUBLER INSTALLED IAW SRM 53-24-10 PARA 3. HFEC INSPECTION PERFORMED ON REPAIRED AREA WITH NO FAULTS FOUND.
